Asymptotic behavior of the solution of the Navier-Stokes equations near fins
Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 803-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_4_a13,
author = {V. G. Maz'ya and B. A. Plamenevskii},
title = {Asymptotic behavior of the solution of the {Navier-Stokes} equations near fins},
journal = {Doklady Akademii Nauk},
pages = {803--806},
year = {1973},
volume = {210},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a13/}
}
V. G. Maz'ya; B. A. Plamenevskii. Asymptotic behavior of the solution of the Navier-Stokes equations near fins. Doklady Akademii Nauk, Tome 210 (1973) no. 4, pp. 803-806. http://geodesic.mathdoc.fr/item/DAN_1973_210_4_a13/